# SDR SCNA99640

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 438 - 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT STATION 438 TO 450 LBL 27 WAS FOUND CORRODED.  REMOVED SEAT TRACK FABRICATED SPLICE HAT AND PLATE IAW DC10 SRM 537000 VOL 1.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED SEAT TRACK IAW DC10 SRM 537000 VOL 1.
